Convergence Theorems for a Common Point of Solutions of Equilibrium and Fixed Point of Relatively Nonexpansive Multivalued Mapping Problems

Shahzad, N., Zegeye, H. . Abstract and Applied Analysis 2012. 2012 (859598) :-

Locate this article in:

Bibtex

@article{CIS-317758,
  Author = {Shahzad, N. and Zegeye, H.},
  Title = {Convergence Theorems for a Common Point of Solutions of Equilibrium and Fixed Point of Relatively Nonexpansive Multivalued Mapping Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {859598},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles